# SDR IPXA12M73879

- Difficulty date: May 16, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7125507
- Condition: Corroded
- Location: Fs 1541 L48r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO COMPT BILGE AREA, EXFOLIATED CORROSION AT LONGERON 48R BETWEEN STA 1531/5-113 AND STA 1541.  REPLACED LONGERON 48R SPLICE BY FABRICATION AND INSTALLATION REF DWG N5A677A AND A5A7125.
